jawab pertanyaan ini

acak Pertanyaan

Any help? I have pahit taste.

I used to it pizza (ham and cheese flavor) before I take medication. It's an antibacterial medication (550 mg) for my tonsillitis. I take it after eating pizza. After a few menit I taste pahit and it's annoying. I experienced it until now. Does anybody know why this happened? If anda can't answer, it's just okay. I'm only conscious and curious.
 WhiteMaggie posted lebih dari setahun yang lalu
next question »

acak Jawaban

Kragfan1910 said:
It may have had a reaction with a chemical in the pizza. I can't tell anda any lebih than that without a good understanding of the exact chemical in the medication, and I would need a pharmaceutical degree for that.
select as best answer
posted lebih dari setahun yang lalu 
*
Thanks for the help!
WhiteMaggie posted lebih dari setahun yang lalu
shaneoohmac13 said:
I HAVE NO IDEA BUT TRY SOME cokelat susu WHEN U TAKE UR MEDICATION AFTER U EAT pizza
select as best answer
 I HAVE NO IDEA BUT TRY SOME cokelat susu WHEN U TAKE UR MEDICATION AFTER U EAT pizza
posted lebih dari setahun yang lalu 
*
It's a good idea but nothing helps yeah nothing!!
flightFlora posted lebih dari setahun yang lalu
*
OOOH MAN I'AM SORRY 2 HEAR THAT
shaneoohmac13 posted lebih dari setahun yang lalu
*
not me anymore I'm free from tonsils!
flightFlora posted lebih dari setahun yang lalu
flightFlora said:
I have used antibiotics for my tonsils before my operation and I know it taste so so bad
it's normal I mean this happens all the time when anda take pills atau specially syrup yakk
you'll be fine after few menit atau an jam
select as best answer
posted lebih dari setahun yang lalu 
next question »